Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949x

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volume 16, Issue 4, 472-575
Articles: 1 - 8
Partially equi-integral \phi_0-stability of nonlinear differential systems
Author(s): J. Y. Bao, X. J. Liu, P. G. Wang
Pages: 472-480
Global attractivity of a two-species competitive system with nonlinear inter-inhibition terms
Author(s): B. G. Chen
Pages: 481-494
Dynamic behaviors of a commensal symbiosis model with ratio-dependent functional response and one party can not survive independently
Author(s): R. Wu, L. Li
Pages: 495-506
Directional differentiability of interval-valued functions
Author(s): Y.-e. Bao, B. Zao, E.-d. Bai
Pages: 507-515
Fixed and common fixed point theorems in partially ordered quasi-metric spaces
Author(s): W. Shatanawi, M. S. Md Noorani, H. Alsamir, A. Bataihah
Pages: 516-528
Analysis of electro-visco-elastic contact problem with friction
Author(s): A. Bachmar, T. Serrar
Pages: 529-540
C-erasure reconstruction error of $\bm{GC}$-frame of subspaces
Author(s): R. Ahmadi, H. Emamalipor
Pages: 541-553
Controllability properties of bilinear systems in dimension 2
Author(s): V. Ayala, E. Cruz, W. Kliemann, L. R. Laura-guarachi
Pages: 554-575

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more